# SDR 06FDEA03483

- Difficulty date: September 29, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STAB, CRACK IN ANGLE, ATTACHED TO UNDER SIDE OF STR 11R, 4" AFT OF TOP OF 1342 BULKHEAD.  REMOVED CRACKED ANGLE AT FIN STA. 13.746 UNDER STR 11R, 4" AFT OF BS 1342 BULKHEAD,   FABRICATED REPLACEMENT ANGLE FROM .040" 7075-T6 LOT #694306 PER DWG 65-25662 AND INSTALLED IAW SRM 51-30-2
